Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    Periodic Solutions for Two Dimensional Quartic Non-Autonomous Differential Equation

    Saima Akram1,*, Allah Nawaz1, Muhammad Bilal Riaz2, Mariam Rehman3

    Intelligent Automation & Soft Computing, Vol.31, No.3, pp. 1467-1482, 2022, DOI:10.32604/iasc.2022.019767

    Abstract In this article, the maximum possible numbers of periodic solutions for the quartic differential equation are calculated. In this regard, for the first time in the literature, we developed new formulae to determine the maximum number of periodic solutions greater than eight for the quartic equation. To obtain the maximum number of periodic solutions, we used a systematic procedure of bifurcation analysis. We used computer algebra Maple 18 to solve lengthy calculations that appeared in the formulae of focal values as integrations. The newly developed formulae were applied to a variety of polynomials with algebraic and homogeneous trigonometric coefficients of… More >

Displaying 1-10 on page 1 of 1. Per Page